# SDR SWAA040115

- Difficulty date: January 11, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,709 hours, 59,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC, FOUND SKIN CRACK AT BS 487, STRINGER 17R.  REPAIRED SKIN CRACK PER SRM.
